# SDR PNSA201402190001

- Difficulty date: February 19, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N406XJ
- Make and model: Saab 340B
- Aircraft serial: 406
- Aircraft time: 31,857 hours, 34,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 13181332
- Condition: No Test
- Location: Emergency Lights
- Part time: 31,857 hours, 34,815 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING POWER SUPPLIES FAILED SCHEDULED 6 MONTH CHECK.
